About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Acta Academiae Paedagogicae Agriensis, Sectio Mathematicae 29 (2002)

Editorial Board:

Ferenc Mátyás

Technical Editor:

Ágnes Bertalan, Tibor Tómács


Research papers:

Remarks on uniform density of sets of integers
by Zuzana Gáliková, Béla László, Tibor Šalát
Pages: 3–13

On the cube model of three-dimensional Euclidean space
by István Szalay
Pages: 15–34

On orbits in ambiguous ideals
by Juraj Kostra
Pages: 35–39

Note on Ramanujan sums
by Aleksander Grytczuk
Pages: 41–46

Second order linear recurrences and Pell’s equations of higher degree
by Ferenc Mátyás
Pages: 47–53

On a special interpolation problem of functional B-spline curves
by Miklós Hoffmann
Pages: 55–59

On transformation matrices connected to normal bases in cubic fields
by Z. Divišová, J. Kostra, M. Pomp
Pages: 61–66

Using computer to discover some theorems in geometry
by Jaroslav Hora, Pavel Pech
Pages: 67–75

Almost sure functional limit theorems in Lp(]0, 1[), where 1 ≤ p < ∞
by József Túri
Pages: 77–87

Almost sure central limit theorems for m-dependent random fields
by Tibor Tómács
Pages: 89–94

Generated preorders and equivalences
by Tamás Glavosits
Pages: 95–103

Methodological papers:

Partíciók páratlan számokkal (in Hungarian)
by Orosz Gyuláné
Pages: 107–114

Mathematics competitions and their role in education
by Erika Gyöngyösi
Pages: 115–124

Matematikatanulási nehézségekkel küzdő tanulók segítése (in Hungarian)
by Szilák Aladárné
Pages: 125–133

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.